# SDR DALA2024072207350

- Difficulty date: July 18, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0454562) CORROSION ON WEB OF LOWER SILL AREA AT AFT CARGO COMPARTMENT DOOR SURROUND STRUCTURE. WEB OF LOWER SILL AREA AT AFT CARGO COMPARTMENT DOOR SURROUND STRUCTURE WERE REPLACED PER B737-800 SRM 51-40-02-0G.
